# SDR AALA20090707TUL18

- Difficulty date: February 13, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- Aircraft time: 62,051 hours, 21,625 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK CORRODED.  REPAIRED IAW EA B757-53-005461.
